# SDR WX0A2016051973156

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 45,486 hours, 38,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 993607311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FRAME HAS CORROSION AROUND NUTPLATES FS 1211, BETWEEN LONGERON 24R & 25R.  REPAIRED AFT CARGO DOOR CUT OUT FRAME AT FS 1211 IAW EA 40-2016-148.
